Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567236
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: I. A. Ibragimov and Yu. A. Rozanov
Title: Gaussian random processes
Additional book information: Applications of Math., volume 9, Springer-Verlag, New York-Heidelberg-Berlin, 1978, x + 276 pp., $24.80.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: R. M. Dudley
Journal: Bull. Amer. Math. Soc. 2 (1980), 373-378